What is Children’s Advil® used for?
Children’s Advil® is commonly used for temporarily:
- Reducing fever.
- Relieving minor aches and pains due to the common cold, flu, headaches, and toothaches.
How should I take Children’s Advil®?
Take Children’s Advil® by mouth as directed by your doctor concerning: dose, schedule.
Read the label carefully before using Children’s Advil®.
Consult your doctor for any information on the label that you do not clearly understand.
How do I store Children’s Advil®?
Children’s Advil® is best stored at room temperature away from direct light and moisture. To prevent drug damage, you should not store Children’s Advil® in the bathroom or the freezer. There may be different brands of Children’s Advil® that may have different storage needs. It is important to always check the product package for instructions on storage, or ask your pharmacist. For safety, you should keep all medicines away from children and pets.
You should not flush Children’s Advil® down the toilet or pour them into a drain unless instructed to do so. It is important to properly discard this product when it is expired or no longer needed. Consult your pharmacist for more details about how to safely discard your product.
Precautions & warnings
What should I know before using Children’s Advil®?
Before using this drug, tell your doctor if:
- Your children are taking any other medicines. This includes any medicines you are taking which are available to buy without a prescription, such as herbal and complementary medicines.
- Your children have allergy with any of active or inactive ingredients of Children’s Advil® or other medications.
- Your children have any other illnesses, disorders, or medical conditions.
Is it safe during pregnancy or breastfeeding?
There isn’t enough information about the safety of using Children’s Advil® during pregnancy and breastfeeding. Please always consult with your doctor to weigh the potential benefits and risks before taking Children’s Advil®.
What side effects can occur from Children’s Advil®?
Some of side effects are listed below:
- Chest pain, weakness, shortness of breath, slurred speech, problems with vision or balance
- Black, bloody, or tarry stools, coughing up blood or vomit that looks like coffee ground
- Swelling or rapid weight gain
- Urinating less than usual or not at all
- Nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes)
- Fever, sore throat, and headache with a severe blistering, peeling, and red skin rash;
- Bruising, severe tingling, numbness, pain, muscle weakness
- Severe headache, neck stiffness, chills, increased sensitivity to light, and/or seizure (convulsions)
- Upset stomach, mild heartburn, diarrhea, constipation
- Bloating, gas
- Dizziness, headache, nervousness
- Skin itching or rash
- Blurred vision
- Ringing in your ears
Not everyone experiences these side effects. There may be some side effects not listed above. If you have any concerns about a side-effect, please consult your doctor or pharmacist.
What drugs may interact with Children’s Advil®?
Children’s Advil® may interact with other drugs that you are currently taking, which can change how your drug works or increase your risk for serious side effects. To avoid any potential drug interactions, you should keep a list of all the drugs you are using (including prescription drugs, nonprescription drugs, and herbal products) and share it with your doctor and pharmacist. For your safety, do not start, stop, or change the dosage of any drugs without your doctor’s approval.
Does food or alcohol interact with Children’s Advil®?
Children’s Advil® may interact with food or alcohol by altering the way the drug works or increase the risk for serious side effects. Please discuss with your doctor or pharmacist any potential food or alcohol interactions before using this drug.
What health conditions may interact with Children’s Advil®?
Children’s Advil® may interact with your health condition. This interaction may worsen your health condition or alter the way the drug works. It is important to always let your doctor and pharmacist know all the health conditions you currently have.
The information provided is not a substitute for any medical advice. You should ALWAYS consult with your doctor or pharmacist before using Children’s Advil®.
What is the dose of Children’s Advil® for an adult?
Ask your doctor for more information.
What is the dose of Children’s Advil® for a child?
Shake well before using. Repeat dose every 6-8 hours, if needed.
Do not use more than 4 times a day.
The dose depends on the age and the weight of your children. Ask your doctor for more information.
Only use the measuring device that comes with the product to be sure you give the right dose.
How is Children’s Advil® available?
Children’s Advil® is available in the following dosage forms and strengths:
- Oral suspension, 100 mg Ibuprofen in each 5 mL.
What should I do in case of an emergency or overdose?
In case of an emergency or an overdose, call your local emergency services or go to your nearest emergency room.
What should I do if I miss a dose?
If you miss a dose of Children’s Advil®, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and take your regular dose as scheduled. Do not take a double dose.
Hello Health Group does not provide medical advice, diagnosis or treatment.
Children’s Advil®. https://childrens.advil.com/childrens-advil-suspension. Accessed October 9, 2017
Children’s Advil®. https://www.walmart.com/ip/Children-s-Advil-Suspension-Fever-Reducer-Pain-Reliever-Liquid-Ibuprofen-100mg-Grape-Flavor-4-Fluid-Ounce-Bottle/14122743. Accessed October 9, 2017
Review Date: October 9, 2017 | Last Modified: October 9, 2017